MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Picc line leaked upon placement at the hub and had to be removed.A new picc was placed with no patient harm.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.

Brand Name
L-CATH PICC S/L BASIC KIT 28GA
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21699181
Report Number0001625425-2025-00978
Device Sequence Number9308500
Product Code LJS
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model Number384516
Device Lot Number11490311
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown